# SDR AALA202206273292

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 62,858 hours, 33,451 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY HARD TO OPEN AND CLOSE SECURED LATCH ON AFT LAVATORY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
